T Nation

Can Steroids Cause an Allergic Reaction?

So I started a cycle about 2 weeks ago. Test Eq and Tren. Everything was fine till a few days ago. I have been breaking out in itchy hives that are unbearable at times. Its typically on my arms and face. Sometimes in my legs and hands. I went to urgent care yesterday and got some stuff from the doc. Stuff helped but today it seems to be flaring up again. Doc said it could be from something i ate or change in soap, but I can’t recall any changes in food or soap and have never had an allergic reaction to anything. All the compounds Im taking I have taken before with no issues. Any info would be appreciated. Thanks

Hmm what oil is used in the gear? Maybe an allergic reaction to that. Odd that it would take 2 weeks to show up tho.

Sesame oil. Sorry for the late response. So the medicine seems to be helping now. I’m wondering if the reaction will be gone when my meds are done. Feeling so much better at the moment